Announcement

Collapse
No announcement yet.

testosterone supplement and IC

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • angel1
    replied
    About six years ago when I was going thru menopause, my gyn put me on HRT. After about a year of taking them I started to have ic symtoms. One of the side effects of HRT is UTI. I very seldom ever had UTI. As the symtoms became more and more evident I took the initiative and discontinued use of HRT. I, somehow like to think that maybe my IC is as a result of the HRT. Any thoughts on that.

    Leave a comment:


  • liz2
    replied
    Low dose testosterone helped me. Monitoring the total hormone level was the key for me.

    Leave a comment:


  • ICNJess
    replied
    I respond the same way to the hormones in b.c.

    I take it because of my hormones, they are all outta wack and out there!!

    But everytime I put a new patch on I flare. And I used to get the progesterone shots, and every time I had a shot the pain/freq/urg came back twice as strong. Pills, too. I think hormones in general just make my IC worse, and yet they help others.

    Leave a comment:


  • Zookeeper
    replied
    dminton hi there!
    I wish I had an answer for you.
    I am glad that you are felling a little better.
    grouphug grouphug
    Please take care.Love, Zookeeper Kim

    Leave a comment:


  • dixiefireball
    replied
    sorry i have never tried it. which i had an answer for you.

    Leave a comment:


  • dminton
    replied
    Thanks for your reply, Dianne.

    It took a couple of months for the testosterone to get to a level in my body that it caused problems with pain, but then it just wouldn't let up; halving the dose didn't help, so I went back up to the higher dose (which was still pretty small), still unsure what was happening. Finally what happened was I broke out with facial acne all of a sudden, and I thought "bingo" that's a sign of too much testosterone. I quit that day and have felt varying degrees of improvement ever since then, 2 1/2 weeks ago.

    Diana

    Leave a comment:


  • Dianne
    replied
    Testosterone cream about killed me after the 1st dose so I quit.

    Leave a comment:


  • dminton
    started a topic testosterone supplement and IC

    testosterone supplement and IC

    Has anyone else had any experience with testosterone supplementation (being a female)? I stopped using mine altogether over 2 weeks ago and my pain has decreased significantly. I had been on it since March '03 and was in a lot of pain from May till recently. Curious to know if anyone else has had this happen, because I'm 99% sure that's what was making me so miserable IC-wise.
Working...
X